# SDR PRIA2020011400001

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N4000K
- Make and model: Cessna 560XL
- Aircraft serial: 5605081
- Aircraft time: 9,424 hours, 7,513 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 664265214
- Condition: Bent
- Location: Nlg
- Part time: 9,424 hours, 7,513 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON ESTABLISHING A POSITIVE RATE OF CLIMB, THE LANDING GEAR WAS RETRACTED. AT V2 PLUS 10 THE FLAPS WERE RETRACTED. AT WHICH POINT A STAB MISCOMPARE WAS NOTICED. WE REQUESTED A LEVEL OFF AT 8,000 FT. WE SLOWED THE AIRCRAFT TO BELOW 200 KNOTS. WE THEN NOTICED A GEAR UNLOCKED LIGHT ILLUMINATED. ALL THREE GEAR INDICATIONS WERE EXTINGUISHED. FOUND RIGHT HAND NOSE LANDING GEAR UP-LOCK ROLLER BRACKET ASSEMBLY BENT DOWN 1/10 OF INCH.  REMOVED AND REPLACED BRACKET P/N 6642652-14 AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM. THIS BRACKET WAS KEEPING THE NOSE GEAR POSITION SWITCH FROM ACTIVATING THE CORRECT CONFIGURATION OF THE NOSE GEAR. SUSPECT IT WAS BENT DURING TOWING.
